Content area

|
|

Amfetaminmisbrug er en mulig årsag til pontin hæmoragi

Forfatter(e)
Frederik Winsløw, Ulrik Winsløw & Maria Papina Neurologisk Afdeling, Nordsjællands Hospital, Hillerød Ugeskr Læger 2017;179:V05170430
Reference: 
Ugeskr Læger 2017;179:V05170430
Blad nummer: 
Sidetal: 
2-3
Amphetamine abuse is a possible cause of pontine haemorrhage
This is a case report of a 55-year-old male, who was admitted due to right-sided sensorimotor deficits and one-and-a-half syndrome He had snorted 5 g of amphetamine over 24 h two months prior to admission. He was normotensive on admission. A CT brain scan showed left pontine haemorrhage, but a CT angiogram showed no vascular malformations or vessel beading, and a two-month follow-up MRI showed no vascular malformations or tumours. To the best of our knowledge, this is the fifth published case of pontine haemorrhage, and the first published case of one-and-a-half syndrome related to amphetamine abuse.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Susanne Mejlby Nielsen | 06/08
4 kommentarer
af Gunvor Kramshøj Larsen | 04/08
28 kommentarer
af Jette Birgitte Lehnsbo Korsgaard | 03/08
2 kommentarer
af Olaf Bjarne Paulson | 03/08
1 Kommentar
af Hanne Hulgaard | 02/08
4 kommentarer
af Christian Stefan Legind | 28/07
2 kommentarer
af Connie Lærkholm Hansen | 23/07
1 Kommentar
af Lene Heise Garvey | 23/07
4 kommentarer
af Peter Tagmose Thomsen | 20/07
1 Kommentar